# SDR KCSA2025111865

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 116,333 hours, 19,874 cycles
- Engine: Pwa PW4056
- Engine time: 79,046 hours, 10,874 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX238197
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

100280839: HYD QTY LOW 1 DEMAND PUMP AND ENGINE PUMP BOTH OFF BEFORE SYS FLUID 0. ACTION TAKEN: REMOVED AND REPLACED #1 EDP HYD 1. IAW B747-400 AMM 29-11-05-004 AND 29-11-05-904. ALL CHECKS GOOD. NO LEAKS NOTED.  DRY MOTOR PERFORMED. NO DEFECTS NOTED.
